Alert archive / California / Wind Advisories in 2006

Wind Advisory 1, NWS Medford, OR

January 2, 2006Siskiyou County, California

NWS Medford, OR issued this wind advisory at Jan 2, 2006, 1:56 PM PST for Siskiyou County, California. It took effect at Jan 3, 2006, 10:00 AM PST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 2, 2006, 1:56 PM PST (21:56 UTC)
In effect from
Jan 3, 2006, 10:00 AM PST
Expired
Jan 3, 2006, 7:00 PM PST
In force
9 hr
Issued by
NWS Medford, OR

County Siskiyou County, CA

The radar

The Medford radar (KMAX), 56 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 9.9 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2006-01-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2006-01-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
808 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KMFR 022156
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
156 PM PST MON JAN 2 2006

ORZ021-022-030600-
/O.NEW.KMFR.HW.W.0002.060103T1200Z-060104T0000Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
156 PM PST MON JAN 2 2006

...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 4 PM PST TUESDAY 
FOR THE SOUTH CENTRAL AND SOUTHERN OREGON COAST...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 4 PM PST TUESDAY. 

A STRONG COLD FRONT WILL APPROACH THE COAST EARLY TUESDAY AND WILL
BRING STRONG WINDS TO THE COAST EARLY TUESDAY MORNING THROUGH
TUESDAY AFTERNOON. SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60
MPH ALONG THE COAST ARE ANTICIPATED. THE STRONGEST WINDS WILL
OCCUR AT THE HEADLANDS AND ALONG OTHER EXPOSED HIGHER TERRAIN.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ081-030600-
/O.NEW.KMFR.WI.Y.0001.060103T1800Z-060104T0300Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
156 PM PST MON JAN 2 2006

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PST TUESDAY FOR 
THE SHASTA VALLEY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM PST TUESDAY. 

A STRONG LOW PRESSURE SYSTEM MOVING WILL MOVE INTO THE NORTHWEST
TUESDAY AND PRODUCE STRONG WINDS OVER THE AREA LATE TUESDAY
MORNING THROUGH TUESDAY EVENING. THE SOUTH END OF THE SHASTA VALLEY
NEAR WEED CAN EXPECT WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH
THROUGH THROUGH TUESDAY EVENING. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
5 follow-up statements
000 
WWUS76 KMFR 030546
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
946 PM PST MON JAN 2 2006

ORZ021-022-031400-
/O.CON.KMFR.HW.W.0002.060103T1200Z-060104T0000Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
946 PM PST MON JAN 2 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO 4 PM PST
TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO 4 PM PST
TUESDAY. 

A STRONG COLD FRONT WILL APPROACH THE COAST EARLY TUESDAY AND
WILL BRING STRONG WINDS TO THE COAST EARLY TUESDAY MORNING
THROUGH TUESDAY AFTERNOON. SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS
UP TO 60 MPH ALONG THE COAST ARE ANTICIPATED. THE STRONGEST WINDS
WILL OCCUR AT THE HEADLANDS AND ALONG OTHER EXPOSED HIGHER
TERRAIN.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ081-031400-
/O.CON.KMFR.WI.Y.0001.060103T1800Z-060104T0300Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
946 PM PST MON JAN 2 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM PST
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM PST TUESDAY.

A STRONG LOW PRESSURE SYSTEM MOVING WILL MOVE INTO THE NORTHWEST
TUESDAY AND PRODUCE STRONG WINDS OVER THE AREA LATE TUESDAY
MORNING THROUGH TUESDAY EVENING. THE SOUTH END OF THE SHASTA
VALLEY NEAR WEED CAN EXPECT WINDS OF 25 TO 35 MPH WITH GUSTS TO
50 MPH THROUGH THROUGH TUESDAY EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KMFR 031251
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
451 AM PST TUE JAN 3 2006

ORZ021-022-032300-
/O.CON.KMFR.HW.W.0002.000000T0000Z-060104T0000Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
451 AM PST TUE JAN 3 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A STRONG COLD FRONT WILL APPROACH THE COAST EARLY TUESDAY AND
WILL BRING STRONG WINDS TO THE COAST EARLY TUESDAY MORNING
THROUGH TUESDAY AFTERNOON. SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS
UP TO 60 MPH ALONG THE COAST ARE ANTICIPATED. THE STRONGEST WINDS
WILL OCCUR AT THE HEADLANDS AND ALONG OTHER EXPOSED HIGHER
TERRAIN.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ081-032300-
/O.CON.KMFR.WI.Y.0001.060103T1800Z-060104T0300Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
451 AM PST TUE JAN 3 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM PST THIS EVENING...

A STRONG LOW PRESSURE SYSTEM MOVING WILL MOVE INTO THE NORTHWEST
TUESDAY AND PRODUCE STRONG WINDS OVER THE AREA LATE TUESDAY
MORNING THROUGH TUESDAY EVENING. THE SOUTH END OF THE SHASTA
VALLEY NEAR WEED CAN EXPECT WINDS OF 25 TO 35 MPH WITH GUSTS TO 50
MPH THROUGH THROUGH TUESDAY EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KMFR 031811
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1011 AM PST TUE JAN 3 2006

ORZ021-022-040000-
/O.CON.KMFR.HW.W.0002.000000T0000Z-060104T0000Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
1011 AM PST TUE JAN 3 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON.

A STRONG COLD FRONT APPROACHING THE COAST WILL PRODUCE SOUTH WINDS
OF 25 TO 40 MPH WITH GUSTS TO AROUND 60 MPH THROUGH 2 PM. WINDS
WILL DECREASE AND BECOME SOUTHWEST AFTER THAT TIME. THE STRONGEST
WINDS WILL OCCUR AT THE HEADLANDS AND ALONG OTHER EXPOSED HIGHER
TERRAIN.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ081-040215-
/O.CON.KMFR.WI.Y.0001.000000T0000Z-060104T0300Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
1011 AM PST TUE JAN 3 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

SOUTH TO SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL
OCCUR IN THE SHASTA VALLEY TODAY NEAR WEED. WINDS WILL DECREASE
AFTER 4 PM AS A COLD FRONT MOVES THROUGH THE AREA...BUT GUSTS UP
TO 45 MPH ARE STILL EXPECTED THROUGH 7 PM.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

STAVISH
000 
WWUS76 KMFR 032307
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
307 PM PST TUE JAN 3 2006

ORZ021-022-040015-
/O.CAN.KMFR.HW.W.0002.000000T0000Z-060104T0000Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
307 PM PST TUE JAN 3 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH
WIND WARNING. THE COLD FRONT HAS MOVED INLAND AND WINDS HAVE
EASED AT THE COAST.

$$

CAZ081-040300-
/O.CON.KMFR.WI.Y.0001.000000T0000Z-060104T0300Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
307 PM PST TUE JAN 3 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL OCCUR
THROUGH EARLY EVENING IN THE SHASTA VALLEY NEAR WEED. WINDS WILL
DECREASE AFTER 7 PM.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

STAVISH
000 
WWUS76 KMFR 040250
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
650 PM PST TUE JAN 3 2006


CAZ081-040400-
/O.EXP.KMFR.WI.Y.0001.000000T0000Z-060104T0300Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
650 PM PST TUE JAN 3 2006

...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING 
FOR THE SHASTA VALLEY...

THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING
FOR THE SHASTA VALLEY. 

SOUTH WINDS AT 10 TO 20 MPH WILL CONTINUE TO DIMINISH THIS
EVENING.

$$
SVEN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Jan 2, 8:44 AM PST, 5 hours 12 minutes earlier.

Area forecast discussion, Jan 2, 8:44 AM PST, 5 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
844 AM PST MON JAN 2 2006

.DISCUSSION...THE SHORT WAVE THAT MOVED INTO THE WEST COAST OVERNIGHT
BROUGHT LIGHT SCATTERED SHOWERS INTO SOUTHWEST OREGON AND NORTHERN
CALIFORNIA...STRONGEST ACTIVITY REMAINS WELL TO THE SOUTH WHERE
A SURFACE LOW DEVELOPED ON THE SOUTHERN END OF THE SHORTWAVE OVER
CENTRAL CALIFORNIA. AS THIS LOW MOVES NORTHEAST TODAY ACROSS
CENTRAL AND NORTHERN CALIFORNIA...EXPECT PRECIPITATION TO WORK ITS
WAY INTO SOUTHEASTERN PORTION SO OF THE FORECAST AREA....INCLUDING
LAKE AND MODOC COUNTIES. A COOL POOL REMAINS ALOFT WITH ISOLATED
THUNDERSTORMS POSSIBLE OVER THE WATERS TODAY. PATCHY FOG HAS FORMED
IN THE WEST SIDE VALLEYS...FOG WILL DISSIPATE BY MID MORNING.
TUESDAY MORNING...ANOTHER FRONTAL SYSTEM WILL MOVE INTO THE
COASTAL AND SPREAD INLAND...THIS SYSTEM WILL BRING ANOTHER ROUND
OF PRECIPITATION AS WELL AS STRONG WINDS OVER THE MARINE WATERS...
OVER THE COAST...AND INTO THE SHASTA VALLEY. WILL UPDATED TODAY FOR
A HIGH WINDS WATCH ON THE COAST FOR TUESDAY AND A WIND ADVISORY IN
THE SHASTA VALLEY TUESDAY AFTERNOON. SNOW LEVELS ARE EXPECTED TO BE
DOWN TO 3000 FEET TUESDAY MORNING AS COLD ADVECTION CONTINUES
WITH SOME AREAS SEEING SNOW LEVELS AS LOW AS TO 2000 FEET.

.PREVIOUS EXTENDED DISCUSSION...ECMWF AND GFS ARE IN VERY GOOD
AGREEMENT WITH RIDGE BUILDING OVER PACIFIC NORTHWEST WEDNESDAY
AFTERNOON AND REMAINING IN PLACE THROUGH THURSDAY AND HAVE CUT BACK
POPS IN RESPONSE.

ZONES HAVE BEEN UPDATED TO REFLECT MORNING FOG AND  A LIKELY CHANCE
OF SHOWERS TODAY OVER MUCH OF THE AREA...THEN A CHANCE TO A SLIGHT
OF SHOWERS TONIGHT.

&&

.AVIATION...SCATTERED MVFR IN SHOWER ACTIVITY MOVES FROM THE COAST
INLAND THIS MORNING WITH A SLIGHT CHANCE OF ISOLATED THUNDER AT THE
COAST. SHOWERS WILL TAPER OFF IN THE AFTERNOON WITH VFR CONDITIONS
OVER AREA. AREAS OF IFR IN FOG THIS MORNING WILL GRADUALLY DISSIPATE
BY 18Z. IFR CONDITIONS REDEVELOP TONIGHT IN FOG.

WATCHES/WARNINGS/ADVISORIES...
OR...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FLORENCE TO CA
      BORDER 0-60 NM.
     SMALL CRAFT ADVISORY FOR WINDS THROUGH LATE TONIGHT FLORENCE TO
      CA BORDER 0-60 NM.
     FLOOD WARNING REMAINS IN EFFECT FOR THE COQUILLE RIVER AT
      COQUILLE.
     FLOOD WARNING REMAINS IN EFFECT FOR THE SPRAGUE RIVER AT
      BEATTY.
     FLOOD WARNING REMAINS IN EFFECT FOR THE ROGUE RIVER FROM AGNESS
      TO GOLD BEACH.
     HIGH SURF ADVISORY FOR ZONES 21 AND 22 THROUGH WEDNESDAY
       AFTERNOON.

CA...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS OR BORDER TO
      PT ST GEORGE CA 0-60 NM.
     SMALL CRAFT ADVISORY FOR WINDS THROUGH LATE TONIGHT
      FLORENCE TO CA BORDER 0-60 NM.
     FLOOD WARNING REMAINS IN EFFECT FOR THE KLAMATH RIVER AT SEIAD
      VALLEY.
     FLOOD WARNING REMAINS IN EFFECT FOR THE PIT RIVER NEAR CANBY.

&&

CC

ALSO VISIT THE NWS ON THE WEB AT WWW.WEATHER.GOV/MEDFORD
Hazardous weather outlook, Jan 2, 6:00 AM PST, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
600 AM PST MON JAN 2 2006

PZZ350-353-356-370-373-376-031400-
CAPE ARAGO TO FLORENCE, OR 20 TO 60 NM-
CAPE ARAGO TO FLORENCE, OR WESTWARD 20 NM-
CAPE BLANCO TO CAPE ARAGO, OR 20 TO 60 NM-
CAPE BLANCO TO CAPE ARAGO, OR WESTWARD 20 NM-
PT. ST. GEORGE, CA TO CAPE BLANCO, OR 20 TO 60 NM-
PT. ST. GEORGE, CA TO CAPE BLANCO, OR WESTWARD 20 NM-
600 AM PST MON JAN 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...TODAY

A GALE WARNING IS IN EFFECT FROM LATE TONIGHT. SEE COASTAL WATERS
FORECAST FOR DETAILS. A HIGH SURF ADVISORY REMAINS IN EFFECT. SEE
COASTAL HAZARD MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

GALE WARNING CONTINUES THROUGH TUESDAY AFTERNOON. HIGH SURF ADVISORY
CONTINUES UNTIL 4 PM PST WEDNESDAY.

CAZ080-085-ORZ021-022-029-030-031400-
CURRY COUNTY COAST-KLAMATH BASIN-MODOC COUNTY-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
SOUTH CENTRAL OREGON COAST-WESTERN SISKIYOU COUNTY-
600 AM PST MON JAN 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...TODAY

A FLOOD WARNING REMAINS IN EFFECT FOR THE COQUILLE RIVER AT
COQUILLE...THE SPRAGUE RIVER NEAR BEATTY...THE PIT RIVER AT CANBY...
AND THE KLAMATH RIVER AT SEIAD. SEE FLOOD STATEMENT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

GLASER

In the hours before

Local storm report, Jan 2, 9:07 AM PST, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
907 AM PST MON JAN 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 NNE SELMA             42.30N 123.59W
01/02/2006  1.18 INCH        JOSEPHINE          OR   TRAINED SPOTTER

            PAST 24 HRS ENDING AT 7 AM.

0800 AM     HEAVY RAIN       3 E SIXES               42.81N 124.42W
01/02/2006  1.60 INCH        CURRY              OR   TRAINED SPOTTER

            PAST 24 HRS ENDING AT 8 AM. HIGHEST WIND GUST OVERNIGHT
            WAS 40 MPH.

0800 AM     HEAVY RAIN       N LAKESIDE              43.58N 124.17W
01/02/2006  1.20 INCH        COOS               OR   TRAINED SPOTTER

            PAST 12 HRS ENDING AT 8 AM.

&&

GERIG
Local storm report, Jan 2, 10:46 AM PST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1046 AM PST MON JAN 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       5 NNE SELMA             42.34N 123.57W
01/02/2006  1.12 INCH        JOSEPHINE          OR   TRAINED SPOTTER

            PAST 24 HRS ENDING AT 8 AM.

&&

GERIG

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 1:56 PM PSTSnow AdvisoryMFRSiskiyou32 hr

Nearby

Wind Advisories in California, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.